advertisement
Question
Posted by: wonderwhy | 2008/01/30

period and drugs

Hi there Doc

I went to the doctor last week with a serious backache. I received a voltaren injection with cortizone. Can this cause my period to be late? (I know I am not pregnant) The reason for my curiosity is that I am going to Italy in a months time and if I started on the due date I would have had my period before I leave. I am not an any preventative medication.

Any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Wonderwhy,
The cortisone injection could maybe have affected your cycle. If you don’t want to menstruate while on holiday, ask your doctor to prescribe Primolut N to extend the menstruation for a few days?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement